MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_12.6
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6.-5.0/2.0/093 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye(od) on (b)(6) 2022.Slight residual astigmatism and lens rotation was observed.Lens remains implanted.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
A1 - unk.A2 - unk.A3 - unk.A4 - unk.A5 - unk.A6 - unk.B3 - unk.D6a - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
 
Additional Manufacturer Narrative
Additional information: information added within form.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6.-5.0/2.0/093 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye(od) on (b)(6) 2022.Slight residual astigmatism and lens rotation was observed.Lens was repositioned on (b)(6) 2024.This resolved the problem.

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key18258191
Report Number2023826-2023-05316
Device Sequence Number14425655
Product Code QCB
UDI-Device Identifier00840311308286
UDI-Public00840311308286
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberVTICM5_12.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale